| Model Number |
SN60WF |
| Medical Device Problem Code |
Failure to Eject (4010)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, lens came out of the injector before completely in eye, leaving lens half in and half out of eye.Lens removed and new one placed.Additional information has been requested.
Additional Manufacturer Narrative
The lens was returned positioned incorrectly in the lens case.Solution was dried on the lens.One haptic was bent in the gusset area against the posts of the lens case.The other haptic was broken in the gusset area.Qualified associated products were indicated.The product investigation could not identify a root cause for the reported ¿lens ejected prematurely¿ complaint.The returned lens was damaged.All lenses are 100% inspected for cosmetic attributes and the damage exhibited by the returned complaint sample would not have met company release criteria.Based on our observation, and the review of manufacturing records, it can be reasonably concluded that the damage is not manufacturing related.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was requested and received associated products.